# SDR 2012FA0000480

- Difficulty date: June 4, 2012
- Submitted: July 13, 2012
- Operation: General aviation
- Aircraft: N488EA
- Make and model: Piper PA46R-350T
- Aircraft serial: 4692016
- Aircraft time: 930 hours
- Engine: Lyc TIO540AE2A
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Part number: 89137041
- Condition: Failed
- Location: Nose
- Part time: 930 hours
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SB 1103D WAS 212 HOURS OVERDUE WHEN THE NOSE GEAR COLLAPSED AFTER LANDING CAUSING SUBSTAINTIAL DAMAGE TO THE AIRCRAFT.
